# SDR AALA202405076496

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 3,824 hours, 33,117 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911001
- Part serial: 4RK02
- Condition: Faulted
- Location: Tcas
- Part time: 515,340 hours, 501,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: TCAS FAIL ILLUMINATED ON DEPARTURE AFTER A POSSIBLE STATIC DISCHARGE. FAIL LIGHT EXTINGUISHED ON DESCENT PASSING FL 180. MAINTENANCE FOUND MX MSG 34-45010, TCAS HAS A INTERNAL FAULT. DIVERTED TO JFK AS A PRECAUTION, NO EMERGENCY DECLARED. MAINTENANCE REPLACED TCAS COMPUTER PER AMM 34-45-01.
